Visceral angioedema due to angiotensin-converting enzyme inhibitor therapy.

@article{Korniyenko2011VisceralAD,
  title={Visceral angioedema due to angiotensin-converting enzyme inhibitor therapy.},
  author={Aleksandr Korniyenko and Carlos L. Alviar and Juan P. C{\'o}rdova and Franz H. Messerli},
  journal={Cleveland Clinic journal of medicine},
  year={2011},
  volume={78 5},
  pages={297-304}
}
Visceral angioedema is an uncommon but serious complication of therapy with angiotensin-converting enzyme (ACE) inhibitors. We report a case, review the literature, and discuss the incidence, features, and clinical recognition of this condition. 
Recent Discussions
This paper has been referenced on Twitter 3 times over the past 90 days. VIEW TWEETS

From This Paper

Figures, tables, and topics from this paper.
12 Citations
72 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 72 references

Angiotensin-converting enzyme inhibitors and angioedema: estimating the risk

  • weber mA, FH messerli
  • Hypertension
  • 2008

Similar Papers

Loading similar papers…